EconPapers    
Economics at your fingertips  
 

Stability of backward stochastic differential equations

Fabio Antonelli

Stochastic Processes and their Applications, 1996, vol. 62, issue 1, 103-114

Abstract: This paper studies the stability of the solution of backward stochastic differential equations. The stability of the solution is here intended as robustness under small perturbations of the coefficients and of the boundary values. The work is suggested by the interest the results might have in finance theory.

Keywords: Backward; stochastic; differential; equations; Stochastic; differential; utility; Stability (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(95)00091-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:62:y:1996:i:1:p:103-114

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:62:y:1996:i:1:p:103-114